American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Luis Caffarelli, Chi Hin Chan and Alexis Vasseur. Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011) 849-869. MR 2784330.
Abstract, references, and article information   
View Article: PDF

[2] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF

[3] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Jerison and Nikolai Nadirashvili. The ``hot spots'' conjecture for domains with two axes of symmetry. J. Amer. Math. Soc. 13 (2000) 741-772. MR 1775736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergiu Klainerman and Daniel Tataru. On the optimal local regularity for the Yang-Mills equations in $\mathbb{R}^{4+1}$. J. Amer. Math. Soc. 12 (1999) 93-116. MR 1626261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Daniel Grieser and David Jerison. The size of the first eigenfunction of a convex planar domain . J. Amer. Math. Soc. 11 (1998) 41-72. MR 1470858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Geneviève Raugel and George R. Sell. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions . J. Amer. Math. Soc. 6 (1993) 503-568. MR 1179539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Luis A. Caffarelli. The regularity of mappings with a convex potential . J. Amer. Math. Soc. 5 (1992) 99-104. MR 1124980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1